# SDR SWIA202161706

- Difficulty date: August 15, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PRESSURE FLOOR SUPPORT STRUCTURE'S FS 484 INTERCOSTAL BETWEEN LBL 9 AND LBL 18 HAS A CRACKED INBOARD CLIP THAT ATTACHES TO LBL 9. (MARKED WITH ORANGE FLAG TAPE)     (C-CHECK RO 10/8/2021)    REMOVED AND REPLACED  INBD CLIP FOR PRESSURE FLOOR SUPPORT STRUCTURE FS 484 INTERCOSTAL BETEEEN LBL9 AND LBL18 REF DWG 601R31171 REV E, AND REF CRJ 200 SRM 51-42-06  / -ACOMPLISHED SKY CARD 51-900-1003-SKY
